Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 1896154, 8 pages
http://dx.doi.org/10.1155/2016/1896154
Research Article

Certain Geometric Properties of Normalized Wright Functions

1Department of Mathematics, Government College University Faisalabad, Faisalabad, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Wah Cantt, Pakistan

Received 15 October 2016; Accepted 4 December 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Mohsan Raza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.